On the growth of random knapsacks. Mamer, J. W. & Schilling, K. Discret. Appl. Math., 28(3):223-230, 1990.
On the growth of random knapsacks. [link]Link  On the growth of random knapsacks. [link]Paper  bibtex   
@article{journals/dam/MamerS90,
  added-at = {2020-02-20T00:00:00.000+0100},
  author = {Mamer, John W. and Schilling, Kenneth},
  biburl = {https://www.bibsonomy.org/bibtex/22f3dbbe5c48e3b8d1d67fc57c28f206f/dblp},
  ee = {https://doi.org/10.1016/0166-218X(90)90004-V},
  interhash = {2bd3fe673029d97e4ad2b2947d5022ee},
  intrahash = {2f3dbbe5c48e3b8d1d67fc57c28f206f},
  journal = {Discret. Appl. Math.},
  keywords = {dblp},
  number = 3,
  pages = {223-230},
  timestamp = {2020-02-21T12:37:12.000+0100},
  title = {On the growth of random knapsacks.},
  url = {http://dblp.uni-trier.de/db/journals/dam/dam28.html#MamerS90},
  volume = 28,
  year = 1990
}
Downloads: 0